Article info

Download PDFPDF
Original research
Gastrointestinal bleeding risk following concomitant treatment with oral glucocorticoids in patients on non-vitamin K oral anticoagulants

Authors

  1. Correspondence to Dr Anders Holt, Department of Cardiology, Copenhagen University Hospital - Herlev and Gentofte, Copenhagen, Denmark; holt.anders{at}gmail.com
View Full Text

Citation

Holt A, Blanche P, Zareini B, et al
Gastrointestinal bleeding risk following concomitant treatment with oral glucocorticoids in patients on non-vitamin K oral anticoagulants

Publication history

  • Received April 8, 2021
  • Accepted July 21, 2021
  • First published August 13, 2021.
Online issue publication 
March 25, 2022

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.